Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Done bilateral lam and disc. Have hip pain and sciatica, burning urination. Done x-ray

Bilateral lam and disc at L5/S1 first of April. Still experiencing bil sciatica and deep hip pain. Radiology of surgical site unremarkable. Given 3 ESI injections two weeks apart at L3-L4 level. First two resulted in decrease in symptoms. After Third had experienced extreme burning when urinating for first time following injection. PSA .4 was .5 in january. please advise on impression of xray attached
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Hi, , welcome to HCM
There is significant disc herniation. I think it is not going to solve on just injection. There is a operations known as micro discetomy. It will definitely give relief.
You must go for MRI spine for detail information of spine pathology. Sorry to mention but your Xray is not attached here. You need to log in premium question for detail description of images.
Hope I have answered your query.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor